[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 5, Issue 2 (10-2014) ::
IJOR 2014, 5(2): 0-0 Back to browse issues page
Non-Lipschitz Semi-Infinite Optimization Problems Involving Local Cone Approximation
N Kanzi
Payame Noor University , nad.kanzi@gmail.com
Abstract:   (10903 Views)

In this paper we study the nonsmooth semi-infinite programming problem with inequality constraints. First, we consider the notions of local cone approximation $Lambda$ and $Lambda$-subdifferential. Then, we derive the Karush-Kuhn-Tucker optimality conditions under the Abadie and the Guignard constraint qualifications.

Keywords: semi-infinite programming problem, constraint qualification, optimality condition, local cone approximation.
Full-Text [PDF 402 kb]   (6661 Downloads)    
Type of Study: Original | Subject: Continuous Optimization
Received: 2014/02/25 | Accepted: 2015/06/22 | Published: 2015/06/22
Send email to the article author

Add your comments about this article
Your username or Email:


XML     Print

Volume 5, Issue 2 (10-2014) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4241